Buscar

Estamos realizando la búsqueda. Por favor, espere...

Noncrossing sets and a grassmann associahedron

Abstract: We study a natural generalization of the noncrossing relation between pairs of elements in to -tuples in that was first considered by Petersen et al. [J. Algebra 324(5) (2010), 951-969]. We give an alternative approach to their result that the flag simplicial complex on induced by this relation is a regular, unimodular and flag triangulation of the order polytope of the poset given by the product of two chains (also called Gelfand-Tsetlin polytope), and that it is the join of a simplex and a sphere (that is, it is a Gorenstein triangulation). We then observe that this already implies the existence of a flag simplicial polytope generalizing the dual associahedron, whose Stanley-Reisner ideal is an initial ideal of the Grassmann-Plücker ideal, while previous constructions of such a polytope did not guarantee flagness nor reduced to the dual associahedron for . On our way we provide general results about order polytopes and their triangulations. We call the simplicial complex the noncrossing complex, and the polytope derived from it the dual Grassmann associahedron. We extend results of Petersen et al. [J. Algebra 324(5) (2010), 951-969] showing that the noncrossing complex and the Grassmann associahedron naturally reflect the relations between Grassmannians with different parameters, in particular the isomorphism . Moreover, our approach allows us to show that the adjacency graph of the noncrossing complex admits a natural acyclic orientation that allows us to define a Grassmann-Tamari order on maximal noncrossing families. Finally, we look at the precise relation of the noncrossing complex and the weak separability complex of Leclerc and Zelevinsky [Amer. Math. Soc. Transl. 181(2) (1998), 85-108]; see also Scott [J. Algebra 290(1) (2005), 204-220] among others. We show that the weak separability complex is not only a subcomplex of the noncrossing complex as noted by Petersen et al. [J. Algebra 324(5) (2010), 951-969] but actually its cyclically invariant part.

 Fuente: Forum of Mathematics, Sigma, Volume 5, 2017

 Editorial: Cambridge University Press

 Año de publicación: 2017

 Nº de páginas: 49

 Tipo de publicación: Artículo de Revista

 DOI: 10.1017/fms.2017.1

 ISSN: 2050-5094

 Proyecto español: MTM2011-22792

 Url de la publicación: https://doi.org/10.1017/fms.2017.1

Autoría

STUMP, CHRISTIAN

WELKER, VOLKMAR